# SDR QMLA2014081314099

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N745TX
- Make and model: Bolkms BK117C2
- Aircraft serial: 9295
- Aircraft time: 2,718 hours, 8,464 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002103
- Part serial: 1567
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,417 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP INSPECTION D0521 MAIN ROTOR BLADE CUFF INSPECTION, A TRANSVERSE CRACK WAS DETECTED IN THE PAINT ON THE MAIN ROTOR BLUE BLADE.  PAINT WAS REMOVED FROM THIS AREA & CRACK WAS DETERMINED TO EXIST.  THIS CRACK RUNS TRANSVERSE TO THE BLADE BETWEEN THE MAIN ROTOR BLADE ROOT & VIBRATION ABSORBER FITTING ON THE BLADE.
